Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 4, 2012, 5:08 PM MDT for Lewis and Clark County, Montana. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 5:08 PM MDT (23:08 UTC)
- Expired
- Jun 4, 2012, 6:15 PM MDT
- In force
- 67 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Lewis and Clark County, MT
The radar
The Great Falls radar (KTFX), 84 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:11 PM MDT | HAIL 0.25 | 3 Wsw Lincoln, MT | PEA SIZE HAIL JUST WEST OF LINCOLN. |
| Jun 4, 5:20 PM MDT | HAIL 1 | 7 S Lincoln, MT | QUATER SIZE HAIL NEAR STEMPLE PASS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:32 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS55 KTFX 042308
SVRTFX
MTC049-050015-
/O.NEW.KTFX.SV.W.0004.120604T2308Z-120605T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
508 PM MDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA...
* UNTIL 615 PM MDT
* AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LINCOLN...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE LINCOLN AND ROGERS PASS.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.
HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED NEAR GEORGETOWN
LAKE WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR WESTERN MONTANA.
&&
LAT...LON 4752 11250 4730 11204 4720 11204 4720 11202
4718 11200 4718 11197 4681 11253 4683 11259
4682 11276 4686 11282 4700 11281
TIME...MOT...LOC 2308Z 217DEG 33KT 4698 11262
$$
MLV2 follow-up statements
903
WWUS55 KTFX 042341
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
541 PM MDT MON JUN 4 2012
MTC049-050015-
/O.CON.KTFX.SV.W.0004.000000T0000Z-120605T0015Z/
LEWIS AND CLARK MT-
541 PM MDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL LEWIS AND CLARK COUNTY...
AT 540 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 17 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST AT 25 MPH.
A SECOND STRONG THUNDERSTORM WAS LOCATED OVER LINCOLN. THIS STORM IS
ALSO CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH...AND HAIL UP
QUARTER SIZE.
THE SEVERE THUNDERSTORM WILL AFFECT AREAS NEAR ROGERS PASS...ON
HIGHWAY 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4752 11250 4730 11204 4720 11204 4720 11202
4718 11200 4718 11197 4681 11253 4683 11259
4682 11276 4686 11282 4700 11281
TIME...MOT...LOC 2340Z 218DEG 23KT 4715 11244
$$568
WWUS55 KTFX 050015
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
615 PM MDT MON JUN 4 2012
MTC049-050025-
/O.EXP.KTFX.SV.W.0004.000000T0000Z-120605T0015Z/
LEWIS AND CLARK MT-
615 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEWIS AND CLARK COUNTY
HAS EXPIRED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAS EXPIRED...HOWEVER THIS STORM REMAINS
SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.
LAT...LON 4752 11250 4730 11204 4720 11204 4720 11202
4718 11200 4718 11197 4681 11253 4683 11259
4682 11276 4686 11282 4700 11281
TIME...MOT...LOC 2341Z 218DEG 23KT 4715 11243
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:44 PM MDT, 24 minutes earlier.
Area forecast discussion, Jun 4, 4:44 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 444 PM MDT MON JUN 4 2012 .UPDATE... HAVE UPDATED TO ISSUE A SEVERE THUNDERSTORM WATCH THROUGH 1 AM MDT FOR THE ENTIRE FORECAST AREA. THERE IS AN AREA OF STRONG THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE WHICH WILL AFFECT THE NORTHWEST PORTIONS OF THE FORECAST AREA THIS EVENING. THERE MIGHT ALSO BE A FEW STRONG THUNDERSTORMS ELSEWHERE IN THE FORECAST AREA THIS EVENING. BLANK && .AVIATION... UPDATED 1150Z. MOIST...UNSTABLE SOUTHWESTERLY FLOW ALOFT INCREASING MID AND HIGH CLOUDS ACROSS THE AREA. AIR MASS ALREADY SHOWING SIGNS OF INCREASING INSTABILITY WITH SEVERAL SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTHERN PORTION OF REGION. THESE STORMS ARE TRACKING NEAR KCTB AND KHVR AT 12Z. THUNDERSTORMS ALSO DEVELOPING OVER EXTREME SOUTHERN PORTION OF REGION AND TRACKING NEAR KDLN AND TOWARD KBZN AT 12Z. AIR MASS BECOMES VERY UNSTABLE AFTER 18Z WITH THUNDERSTORMS DEVELOPING DURING THE AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE AND PERSIST INTO OVERNIGHT HOURS. OVERALL...VFR CONDITIONS PREVAIL WITH INCREASING MVFR CONDITIONS IN THE VICINITY OF SHOWERS AND/OR THUNDERSTORMS AFTER 18Z. && .HYDROLOGY... THE FLOOD WARNING CONTINUES FOR CLEAR CREEK IN BLAINE COUNTY UNTIL FURTHER NOTICE. CLEAR CREEK IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR AT LEAST ANOTHER 24 HOURS. && .PREV DISCUSSION... /ISSUED 228 PM MDT MON JUN 4 2012/ TONIGHT THROUGH WEDNESDAY...A VERY ACTIVE WEATHER PATTERN WILL BE IN PLACE DURING THE EARLY PORTION OF THE SHORT TERM PERIOD. A DEEP AND STRONG UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC IS MOVING INLAND AND WILL MOVE TO THE NORTHERN ROCKIES BY TUESDAY EVENING. AHEAD OF THIS UPPER LEVEL FEATURE AN UNSTABLE FLOW ALOFT WILL ADVECT OVER MY FORECAST AREA THIS AFTERNOON AND EVENING WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. LOW TO MID LEVEL SHEAR PROFILES CONTINUE TO SUGGEST THAT ROTATING STORMS ARE A GOOD BET WITH A DISTINCT CHANCE THAT SEVERAL STORMS COULD REACH SEVERE LIMITS. MOST LIKELY SCENARIO FOR SEVERE WEATHER IS EXPECTED TO BE STRONG AND DAMAGING WINDS WITH A LESSER POSSIBILITY OF LARGE HAIL. THERE IS ALSO A SLIGHT RISK THAT A TORNADO COULD FORM AT SOME POINT DURING THE EARLY EVENING HOURS...MAINLY NORTH AND WEST OF A KHLN-KGTF-KHVR LINE. THE UPPER TROUGH WILL BRING THE BEST LIKELIHOOD OF WIDESPREAD PRECIPITATION TO THE FORECAST AREA TUESDAY EVENING WITH ANOTHER ROUND OF POSSIBLY SEVERE STORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS OVER MY CENTRAL AND EASTERN ZONES. BY WEDNESDAY THE THREAT OF SEVERE WEATHER WILL HAVE MOVED AWAY FROM THE REGION WITH A MUCH COOLER DAY ON TAP AS TEMPERATURES FALL INTO THE LOW 60S FOR HIGHS. MPJ WEDNESDAY THROUGH MONDAY NIGHT...LONG RANGE MODELS ARE IN BETTER AGREEMENT TONIGHT THROUGH THE PERIOD. THE SHORTWAVE TROUGH IS STILL FORECAST TO LIFT NORTH OUT OF THE AREA ON WEDNESDAY...WITH THE BEST CHANCE FOR LINGERING PRECIPITATION OVER THE CONTINENTAL DIVIDE. THE COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL ALSO LIFT NORTH OUT OF THE AREA ON WEDNESDAY. THE COMBINATION OF STRONG WESTERLY WINDS ALOFT AND THE STRONG PRESSURE GRADIENT IN THE WAKE OF THE COLD FRONT WILL BRING STRONG WINDS TO NORTH CENTRAL AND CENTRAL MONTANA DURING THE DAY ON WEDNESDAY. WINDS MAY APPROACH HIGH WIND CRITERIA ALONG THE ROCKY MOUNTAIN FRONT...AND THIS SITUATION WILL CONTINUE TO BE MONITORED. WINDS AND SHOWERS WILL CONTINUE TO DECREASE WEDNESDAY NIGHT AS THE SYSTEM MOVES FARTHER AWAY FROM THE AREA. HOWEVER...ANOTHER SHORTWAVE WILL MOVE NORTHEAST THROUGH MONTANA ON THURSDAY...KEEPING LINGERING SHOWERS OVER THE WESTERN MOUNTAINS...AS WELL AS OVER THE EASTERN PORTION OF THE TFX CWA. TEMPERATURES WILL REMAIN UP TO 5 DEGREES BELOW SEASONAL AVERAGES DURING THIS TIME. A CHANGE FROM THE PREVIOUS FORECAST IS THAT THE MODELS ARE IN GOOD AGREEMENT WITH BRINGING AN UPPER LEVEL LOW PRESSURE AREA INTO THE PACIFIC NORTHWEST ON THURSDAY AND ACROSS MONTANA THROUGH SUNDAY NIGHT. THIS WILL KEEP A GOOD CHANCE OF SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS OVER THE AREA THURSDAY NIGHT THROUGH THE END OF THE PERIOD. THE BEST CHANCE FOR PRECIPITATION WILL LIKELY BE SUNDAY NIGHT AS THE UPPER LOW MOVES OVER THE AREA AND DRAGS A WEAK CANADIAN COLD FRONT SOUTH OVER THE AREA. TEMPERATURES WILL INITIALLY WARM UP TO 10 DEGREES ABOVE NORMAL ON FRIDAY AHEAD OF THIS SYSTEM...BUT TEMPERATURES OTHERWISE WILL REMAIN UP TO 5 DEGREES BELOW NORMAL. THESE OVERALL COOLER TEMPERATURES WILL CAUSE RAIN TO MIX WITH OR CHANGE OVER TO SNOW AT THE HIGHER ELEVATIONS. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 56 80 44 63 / 40 30 70 20 CTB 52 73 42 57 / 60 30 80 40 HLN 56 78 43 64 / 40 40 60 30 BZN 51 82 39 64 / 30 30 50 20 WEY 43 67 30 52 / 20 50 60 20 DLN 51 73 35 60 / 20 50 60 50 HVR 61 90 51 68 / 40 30 60 20 LWT 57 85 44 65 / 30 20 50 10 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 1 AM MDT TUESDAY BEAVERHEAD... BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...GALLATIN...HILL...JEFFERSON...JUDITH BASIN... LIBERTY...MADISON...MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT... SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. && SHORT TERM...BLANK LONG TERM...BRUSDA AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 4, 4:32 AM MDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 432 AM MDT MON JUN 4 2012 MTZ047-051045- BLAINE- 432 AM MDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR PORTIONS OF CLEAR CREEK UNTIL FURTHER NOTICE. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>015-044>046-048>055-051045- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 432 AM MDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 4, 3:00 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
300 PM MDT MON JUN 4 2012
MTZ008-042145-
BEAVERHEAD MT-
300 PM MDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAVERHEAD COUNTY
UNTIL 345 PM MDT...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF WISDOM...OR 34 MILES NORTHEAST OF
SALMON...MOVING NORTH AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN BEAVERHEAD COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4578 11381 4585 11371 4585 11362 4588 11355
4594 11353 4595 11350 4585 11343 4580 11342
4578 11339 4555 11345 4555 11380
TIME...MOT...LOC 2100Z 185DEG 36KT 4565 11360
MLVSpecial weather statement, Jun 4, 4:32 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
432 PM MDT MON JUN 4 2012
MTZ014-048-042300-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-SOUTHERN ROCKY MOUNTAIN FRONT
MT-
432 PM MDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK COUNTY
UNTIL 500 PM MDT...
AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ABOUT 10 MILES WEST OF LINCOLN...MOVING
NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF CENTRAL LEWIS AND CLARK COUNTY...BUT LOCATIONS NEAR
LINCOLN...MARYSVILLE AND ROGERS PASS COULD BE AFFECT BY 500 PM.
THESE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL IN THE
GEORGETOWN LAKE AREA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4753 11250 4686 11198 4668 11242 4669 11250
4676 11255 4682 11254 4683 11261 4711 11282
4716 11280 4717 11286 4744 11307
TIME...MOT...LOC 2230Z 194DEG 34KT 4694 11265
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:00 PM MDT | Special Weather Statement | TFX | Deer Lodge | 45 min |
| Jun 4, 4:32 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 28 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.